Advertisement

Reactions Weekly

, Volume 1729, Issue 1, pp 15–15 | Cite as

Adalimumab

IgA nephropathy leading to chronic renal insufficiency and normocytic normochromic anaemia: case report
Case report
  • 18 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

A 55-year-old man developed chronic renal insufficiency and normocytic normochromic anaemia secondary to IgA nephropathy during treatment with adalimumab for psoriasis [duration of treatment to reactions onsets not stated; not all outcomes stated].

The man, who had psoriasis since 1979, was hospitalised with an initial diagnosis of progressive renal insufficiency and nephritic syndrome. He was receiving treatment with adalimumab [route and dosage not stated] for psoriasis since 2009. Prior to the initiation of adalimumab treatment, he had unremarkable results of serum creatinine, BP and urine strip test. He also reported alcohol consumption every day. On admission, he was slightly overweight but in a good general condition. He had a BP of 143/86mm Hg and HR of 65 /minute. He...

Reference

  1. Herfurth K, et al. Progressive renal insufficiency in a 55-year-old man with psoriasis. Internist 59: 1204-1207, No. 11, Nov 2018. Available from: URL: http://doi.org/10.1007/s00108-018-0446-x [German; Summarised from a translation] -GermanyCrossRefGoogle Scholar

Copyright information

© Springer Nature Switzerland AG 2018

Personalised recommendations